# SDR USAA030261

- Difficulty date: November 2, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5361042100000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PLATE ASSEMBLY CORRODED 25.4 CM BY 5.1 AREA, FRAME 24, PLUS 29-39.  CORROSION LEVEL 2, TASK NR JA-900-09000-018.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-42-11.  (M)
